# SDR A6WA200640037

- Difficulty date: January 10, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 TO FS 625 INTERCOSTAL ANGLE (OBLIQUE) CRACKED APPROX 1 INCH LONG.  MAINTENANCE REMOVED AND REPLACED RT FS 621.0 TO 625.3 INTERCOSTAL, PN 601-35012-52, IAW SRM.  (K)
